MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404452
Medical Device Problem Codes Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis ipp presented with a device that auto deflates.A surgery was performed, during which the physician explanted the device.There were no patient complications.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).Upon receipt at the quality assurance laboratory, the returned device underwent a comprehensive evaluation.During microscope inspection, it was revealed that the first cylinder had a hole in the outer tube due to sharp instrument damage at the proximal end, resulting in it not passing the test, although it did pass the leakage test.The second cylinder and reservoir both passed microscope inspection, with no damage or abnormalities found, and passed the leakage test for both components.The pump passed visual inspection and the leakage test; however, functional testing did not pass, not passing inflation test 1 and 2.Based on the information available and analysis results, the reported allegation of spontaneous deflation was confirmed and most likely determined to be the pump failure of inflation tests 1 and 2 from the functional test, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a device that auto deflates.A surgery was performed, during which the physician explanted the device.There were no patient complications.
 
Additional Manufacturer Narrative

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22514163
Report Number2124215-2025-46675
Device Sequence Number21148454
Product Code JCW
UDI-Device Identifier00191506021436
UDI-Public(01)00191506021436(17)261015(10)1100612051
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404452
Device Catalogue Number72404452
Device Lot Number1100612051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100565024, UPN 72018501; RESERVOIR LOT 1100565024, UPN 72018501
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale